# SDR SWIA2025100400024

- Difficulty date: October 24, 2025
- Submitted: November 4, 2025
- Operation: Air carrier
- Aircraft: N916EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7757
- Aircraft time: 38,404 hours, 37,768 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH REO 601R-53-11-4030,  TEMPORARY REPAIR FOR DENT DAMAGE TO FRAME WEB AT BS 241.60, RBL 5.50 - RBL 11.16.  COMPLIED WITH REO 601R-53-11-4030, REV-,  TEMPORARY REPAIR FOR DENT DAMAGE TO FRAME WEB AT FS 241.60 AND BETWEEN RBL 5.50 Â€“ RBL 11.16. ENSURED DRESS BACK REFERENCE REO 601R-51-00-309 REV A.  PERFORMED ALL EDDY CURRENT REQUIREMENTS IN REF. TO NDTM PART 1, 51-20-06, AND PART 6, 53-00-096, NO DEFECTS NOTED. COMPLIED WITH TASK CARD 51-900-1003-SKY.
